# SDR DALA1214809202

- Difficulty date: February 23, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 46,416 hours, 24,595 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR R-1 OUTER SKIN LOWER FWD CORNER BENT.  CRACKED STOP DRILLED CRACK IN REF MD90 SRM 52-10-01 FABRICATED REPAIR DOUBLER IN REF WITH MD90 SRM 52-10-01 FIG 3.  INSTALLED REPAIR IN REF MD90 SRM 53-10-01 FIG 3.  REF AAR N/R 861595.
